# SDR DALA2017020601005

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WEAR ON REPAIR DOUBLER AT FIXED LEADING EDGE AT XCW=121 . DOUBLER REPAIR WAS REPLACED IAW SRM 51-30-2,51-30-5 AND 57-06B PAR. 27 FIG.29 SHEET 2.
